Urology/allegra

Advertisement


Fishy wrote at 2013-03-01 14:36:04
This MD doesn't know what he is talking about. Allegra causes my prostate to enlarge everytime I take it, reducing urine stream to a trickle. Regular Allegra, not Allegra-D. It is the only medication I occasionally take so it is not another RX causing the problem.  


Urology

All Answers


Answers by Expert:


Ask Experts

Volunteer


Arthur Goldstein, M.D.

Expertise

Problems or questions related to the field of urology; ie urinary stone disease, urinary cancers (kidney, bladder, prostate, testis, etc.), urinary infections, etc. I no longer answer questions related to erection problems or male sexual dysfunction.

Experience

I am retired from the active practice of urology. My 34 years was totally in the clinical field and involved the entire gamut of genitourinary problems, with special interest in endourology.

Organizations
American Medical Association, American Urological Association, American College of Surgeons

Education/Credentials
College degree - BS Medical degree - MD Master of Science - MS

©2016 About.com. All rights reserved.